MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 3, LEFT

EXACTECH, INC. OPTETRAK LOGIC; LOGIC CC FEMORAL SIZE 3, LEFT
Model Number 02-010-06-0230
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: tibial insert (cat# 02-012-65-3015).Tibial tray (cat# 02-022-45-4030).Logic stem ext 14mmx40mm (cat# 02-012-60-1440).Logic offset stem ext coupler 4mm (cat# 02-012-61-4000).Tru fluted stm ext 16mmx80mm blast (cat# 02-012-64-1680).Tibial stem ext screw (cat# 204-70-00).
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately 2 yrs.And 8 months, the (b)(6) y/o female patient, weight (b)(6) lbs, experienced chronic aseptic loosening of left tka and all components were revised.Patient complained of pain and instability of left knee.The event is possibly related to the device but unlikely related to the procedure.
 
Additional Manufacturer Narrative
It has been determined during the investigation that the patient has been deleted from the study database.This was reported in error.This case can close as a non-complaint.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC CC FEMORAL SIZE 3, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9775103
Report Number1038671-2020-00235
Device Sequence Number16501789
Product Code JWH
UDI-Device Identifier10885862265661
UDI-Public10885862265661
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-010-06-0230
Device Catalogue Number02-010-06-0230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight82